# SDR SWAA031511

- Difficulty date: July 7, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Aircraft time: 20,147 hours, 16,891 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Part serial: 3829
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND NR 5 L/E SLAT CRACKED ON LOWER SKIN AT AFT RIVET ROW.  REPAIRED NR 5 L/E SLAT PER SWA EA.
